Please use this identifier to cite or link to this item:
Type: Journal article
Title: Robust fuzzy decentralized control for nonlinear large-scale systems with parametric uncertainties
Author: Tong, S.
Shi, P.
Al-Madfai, H.
Citation: Journal of Intelligent & Fuzzy Systems, 2008; 19(2):85-101
Publisher: IOS Press
Issue Date: 2008
ISSN: 1064-1246
Statement of
Shaocheng Tong, Peng Shi and Hasan Al-Madfai
Keywords: Fuzzy large-scale systems; fuzzy observer; fuzzy control; robust stability
Rights: © 2008 – IOS Press and the authors. All rights reserved
RMID: 0020128237
Published version:
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.